| Catalog Number |
364606 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: bdj received 10 tubes without a label, and 3 tubes with two labels attached.7 photos were provided for investigation.The photos were reviewed and the indicated failure mode for missing label and double label was observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure modes missing label and double label.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported prior to use of bd vacutainer® acd solution a blood collection tubes10 tubes were missing a label and 3 tubes had double labels.There was no health impact or consequences reported.